# SDR IPXA13577306

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 6 Slat
- Component: Nr 6 Slat, Boeing
- Component part number: 114N3002128A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT T/E WEDGE TOP SKIN DENTED AND AREA OF DELAMINATION.  REPAIRED IAW EO B757-5750-49264-A.
